# SDR EE4Y2020111911959

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288AU
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545849504
- Condition: Cracked
- Location: Galley Door
- Component: Door, Boeing
- Component part number: 6545849536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, RT AFT GALLEY DOOR, LOWER INNER SKIN CUTOUT WITH CRACK. NOTE: IT WAS REPAIRED, AS PER B737-400 SRM INSTRUCTIONS (REF JOB: A1J185 NRI: 2-59).
